Results overview: Found 3 records in 0.03 seconds.
Articles, 3 records found
Articles 3 records found  
14 p, 650.4 KB Limit cycles for discontinuous quadratic differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (UFSCar(Brazil). Department of Physics, Chemistry and Mathematics)
In this paper we study the maximum number of limit cycles given by the averaging theory of first order for discontinuous differential systems, which can bifurcate from the periodic orbits of the quadratic isochronous centers ˙x = −y + x2, ˙y = x + xy and ˙x = −y + x2 − y2, y˙ = x + 2xy when they are perturbed inside the class of all discontinuous quadratic polynomial differential systems with the straight line of discontinuity y = 0. [...]
2014 - 10.1016/j.jmaa.2013.12.031
Journal of Mathematical Analysis and Applications, Vol. 413 Núm. 2 (2014) , p. 763-775  
26 p, 752.3 KB Universal centers and composition conditions / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we characterize the universal centers of the ordinary differential equations dρ/dθ =∑∞i=1 ai(θ)ρi+1, where ai(θ) are trigonometric polynomials, in terms of the composition conditions. [...]
2013 - 10.1112/plms/pds050
Proceedings of the London Mathematical Society. Third Series, Vol. 106 (2013) , p. 481-507  
14 p, 492.6 KB On the limit cycles bifurcating from an ellipse of a quadratic center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal(Canada). Département de Mathématiques et Statistique)
Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. [...]
2015 - 10.3934/dcds.2015.35.1091
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.